Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 19, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2017, 6:24 AM EDT for 4 counties in Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2017, 6:24 AM EDT (10:24 UTC)
- Expired
- Jun 6, 2017, 7:15 AM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broward County, FL, Collier County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 94 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 10.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 894 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted.
080 WUUS52 KMFL 061024 SVRMFL FLC011-021-051-099-061115- /O.NEW.KMFL.SV.W.0019.170606T1024Z-170606T1115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Miami FL 624 AM EDT TUE JUN 6 2017 The National Weather Service in Miami has issued a * Severe Thunderstorm Warning for... East central Collier County in southwestern Florida... Southeastern Hendry County in southern Florida... Northwestern Broward County in southeastern Florida... Southwestern Palm Beach County in southeastern Florida... * Until 715 AM EDT * At 624 AM EDT, a severe thunderstorm was located near Big Cypress Seminole Reservation, or 25 miles east of Ave Maria, moving northeast at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Holey Land Wildlife Refuge, Big Cypress Seminole Reservation, Rotenberger Wildlife Refuge and Big Cypress National Preserve. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Intense thunderstorm lines can produce brief tornadoes and widespread significant wind damage. Although a tornado is not immediately likely, it is best to move to an interior room on the lowest floor of a building. This storm may cause serious injury and significant property damage. && LAT...LON 2612 8103 2625 8117 2664 8082 2645 8061 TIME...MOT...LOC 1024Z 224DEG 26KT 2625 8105 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ KELLY
2 follow-up statements
207 WWUS52 KMFL 061043 SVSMFL Severe Weather Statement National Weather Service Miami FL 643 AM EDT TUE JUN 6 2017 FLC011-021-051-099-061115- /O.CON.KMFL.SV.W.0019.000000T0000Z-170606T1115Z/ Collier FL-Hendry FL-Broward FL-Palm Beach FL- 643 AM EDT TUE JUN 6 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT FOR NORTHEASTERN COLLIER...SOUTHEASTERN HENDRY...NORTHWESTERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES... At 642 AM EDT, a severe thunderstorm was located near Big Cypress Seminole Reservation, or 22 miles southeast of Montura, moving northeast at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Holey Land Wildlife Refuge, Big Cypress Seminole Reservation and Rotenberger Wildlife Refuge. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Intense thunderstorm lines can produce brief tornadoes and widespread significant wind damage. Although a tornado is not immediately likely, it is best to move to an interior room on the lowest floor of a building. This storm may cause serious injury and significant property damage. && LAT...LON 2619 8095 2641 8103 2664 8082 2645 8061 TIME...MOT...LOC 1042Z 224DEG 26KT 2635 8094 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ KELLY
559
WWUS52 KMFL 061109
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
709 AM EDT TUE JUN 6 2017
FLC011-021-051-099-061118-
/O.EXP.KMFL.SV.W.0019.000000T0000Z-170606T1115Z/
Collier FL-Hendry FL-Broward FL-Palm Beach FL-
709 AM EDT TUE JUN 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLLIER...
SOUTHEASTERN HENDRY...NORTHWESTERN BROWARD AND SOUTHWESTERN PALM
BEACH COUNTIES WILL EXPIRE AT 715 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 2619 8095 2641 8103 2664 8082 2645 8061
TIME...MOT...LOC 1108Z 224DEG 26KT 2648 8080
$$
KELLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:37 AM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 6, 4:37 AM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Miami FL 437 AM EDT Tue Jun 6 2017 .DISCUSSION... TODAY AND TONIGHT: Water vapor satellite currently shows a deepening mid-upper level low moving into the western Gulf of Mexico, with additional weaker disturbances rotating around the main system through the Central and eastern Gulf. Upper level low has generated a weak surface reflection, but in general lower surface pressures exist across the entire Gulf. A weak surface boundary/psuedo warm front has also set up across South Florida, well traced out by the ongoing showers and storms from the Bahamas into the eastern Gulf. South- southwesterly flow continue to tap into deep tropical moisture with evening soundings recording PWATs around 2.2" and 2.4" at Miami and Key West respectively. The surface boundary is expected to lift northwards, closer to the Lake this morning. This will allow slightly *drier* air (PWATs 1.8"- 2.0") to creep into areas south of I-75. The next mid level disturbance/perturbation will also move across this morning, with wind fields increasing to around 35kts at 850mb and 40-45kts at 700mb through this afternoon. Mesoanalysis shows 0-1km storm- relative helicity currently in the 150-200 m2/s2 range along the surface boundary, with most models agreeing on this creeping up to 200-300 m2/s2 around daybreak and through mid morning. The main concern for today remains for areas of heavy rainfall. The increasing wind field will also enhance the potential for strong winds to be brought to the surface in any convection. Rotation storms, as have been observed overnight, along with the potential for a brief tornadoes and waterspouts will remain a concern. The limiting factor for any widespread severe weather will continue to be widespread cloud cover and ongoing convection over some locations during the day. However, areas south of the boundary may see less cloud cover/precip, and a little better heating and low level instability. If this happens, the severe weather threat may increase. For now, all of South Florida remains under a marginal risk of severe thunderstorms from SPC through Wednesday. WEDNESDAY AND THURSDAY: The Gulf system is very slow to slide eastwards, with tropical moisture remaining in place over the area through Thursday. South Florida will continue to see widespread showers with embedded thunderstorms Wednesday and Thursday, with periodic mid level disturbances enhancing both coverage and the local wind field. Wind profiles will become increasingly favorable for training of heavy showers and thunderstorms, especially if a low level boundary of any type lingers. This may allow some spots to receive a lot of rain, with Wednesday afternoon through Thursday, currently looking like the most favored time. However, confidence remains too low in location and the overall setup for a flood watch at this time. LATE WEEK INTO THIS WEEKEND: Upper level system pushes across the FL peninsula on Thursday, taking the developing surface low up the Atlantic seaboard. Frontal boundary, and some drier air, is able to briefly reach as far south as Lake Okeechobee by midday Friday. However, models remain consistent in showing the boundary washing out before crossing the entire area with tropical moisture re- establishing across the region for the weekend. While rain chances will remain elevated, the pattern looks to shift to a more diurnal one into early next week as high pressure rebuilds to the north and easterly flow increases. && .MARINE...South-southwest winds pick up to 15-20kts over most of the waters today as developing system slowly move across the Gulf of Mexico. Tighter gradient over the Gulf waters will keep winds around 20 kts, with a Small Craft Advisory in effect for the Collier County waters. Elsewhere small craft will need to exercise caution. Gusty south-southwest winds continue on Wednesday, with the potential for advisory conditions to persist over the Gulf and expand into the Atlantic during the day. At the very least, cautionary conditions will be in place over al the waters into Thursday. Frontal boundary approaches Lake Okeechobee late Thursday into Friday, with south-southwest winds diminishing to 10-15kts. The front is expected to wash out over the region, with high pressure building to the north for the weekend with prevailing easterly flow. Widespread showers with embedded thunderstorms will remain a threat through Thursday, locally increasing winds and seas. && .AVIATION...Periods of light to moderate rain continue to affect the east coast terminals while thunderstorm activity continues to develop over the Gulf waters at this time. Most of the stronger thunderstorms remain southeast of Naples and will continue to move inland towards the northeast through the night. Latest model guidance show a continuation of showers and thunderstorms through the day. VFR conditions prevail through much of the period with the exception of heavy rainfall reducing visibility to less than a mile. Any TSRA will be accompanied by periods of IFR restrictions, which will be handled by amendments and tempo groups. Winds will be light through early morning hours but will increase out of the SSW and become gusty by mid morning. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 86 77 88 75 / 80 60 80 70 Fort Lauderdale 87 76 86 75 / 60 60 80 70 Miami 85 78 86 76 / 60 60 70 60 Naples 84 77 84 78 / 90 70 80 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...Small Craft Advisory until 8 PM EDT this evening for GMZ656-676. && DISCUSSION...88/ALM MARINE...88/ALM AVIATION...67/MT
Hazardous weather outlook, Jun 6, 4:48 AM EDT, 1 hour 36 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 448 AM EDT Tue Jun 6 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 062100- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 448 AM EDT Tue Jun 6 2017 ...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE... ...ISOLATED TORNADOES AND WATERSPOUTS POSSIBLE THIS MORNING... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Widespread showers with embedded thunderstorms will continue across South Florida today. The highest coverage will be along a weak boundary from approximately Naples to West Palm Beach. The primary concerns with any activity will be locally heavy rainfall and lightning. The strongest storms will also be capable of producing gusty winds and isolated brief tornadoes and waterspouts cannot be ruled out. Tornadoes: Conditions are favorable for isolated tornadoes and waterspouts across all of South Florida and the adjacent waters, especially this morning. Flooding: Locally heavy rainfall may lead to urban flooding. Rip Currents: There is a moderate risk of rip currents for all South Florida beaches. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous thunderstorms will be possible through the period. Periods of heavy rainfall leading to areas of urban flooding will remain a concern through the middle of the week. In addition, storms will be capable of cloud to ground lightning and gusty winds, into Wednesday when there is a Marginal Risk of strong to severe thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. However, spotters are asked to report any flooding, strong wind gusts in excess of 40 mph, waterspouts or tornadoes to the National Weather Service in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 6, 2:40 AM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
240 AM EDT TUE JUN 6 2017
FLZ066-069-070-075-060745-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-
240 AM EDT TUE JUN 6 2017
...Significant Weather Advisory for frequent to excessive lightning
and 45 to 55 mph winds for central Collier and southeastern Hendry
Counties Until 345 AM EDT...
* At 239 AM EDT...Doppler radar was tracking a strong thunderstorm 11
miles northwest of Big Cypress National Preserve, or 20 miles
southeast of Ave Maria, moving northeast at 15 mph.
* The primary impacts will be frequent to excessive lightning and
gusty winds of 45 TO 55 mph. Lightning is the number one weather
related killer in Florida. Trees and open shelters offer no
protection. These winds can down small tree limbs and branches, and
blow around unsecured small objects. Seek shelter in a safe
building until the storm passes.
* LOCATIONS IMPACTED INCLUDE...
Everglades City, Carnestown, Copeland, Hendry Correctional, Big
Cypress Seminole Reservation, Big Cypress National Preserve, Devils
Garden, South Blocks Golde, Sunniland, Fakahatchee Strand State
Preserve, Picayune Strand State Forest, Port Of The Island, Miles
City, Jerome and Deep Lake.
LAT...LON 2663 8112 2652 8088 2612 8088 2578 8126
2603 8163
TIME...MOT...LOC 0639Z 217DEG 37KT 2614 8120
67/MTSpecial weather statement, Jun 6, 4:55 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
455 AM EDT TUE JUN 6 2017
FLZ066-069-070-060945-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
455 AM EDT TUE JUN 6 2017
...Significant Weather Advisory for 45 to 55 mph winds and the
development of funnel clouds for northwestern Collier County Until
545 AM EDT...
* At 454 AM EDT...Doppler radar was tracking a shower capable of
producing a funnel cloud over Vineyards, or near Naples, moving
northeast at 15 mph.
* In addition, gusty winds from 45 TO 55 mph are possible. These
winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
* LOCATIONS IMPACTED INCLUDE...
Naples, Ave Maria, Golden Gate Estates, Immokalee, Naples Park,
Orangetree, East Naples, Golden Gate, Big Corkscrew Island, West
Toll Gate On Alligator Alley, Vineyards, North Naples, Naples
Manor, Lely Resort, Pelican Bay, Corkscrew Swamp Sanctuary, Lely,
Bunker Hill, Quail Creek Estate and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2633 8185 2633 8182 2632 8182 2632 8166
2642 8166 2642 8157 2648 8156 2652 8147
2632 8128 2606 8179 2613 8185
TIME...MOT...LOC 0854Z 239DEG 49KT 2620 8173
67/MTSpecial weather statement, Jun 6, 5:39 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Miami FL 539 AM EDT TUE JUN 6 2017 FLZ066-067-070-071-061030- Inland Broward County FL-Hendry FL-Inland Collier County FL- Inland Palm Beach County FL- 539 AM EDT TUE JUN 6 2017 ...Significant Weather Advisory for 45 to 55 mph winds and the development of funnel clouds for east central Collier...southeastern Hendry...northwestern Broward and southwestern Palm Beach Counties Until 630 AM EDT... * At 539 AM EDT...Capable of producing strong thunderstorm with rotation...Capable of producing a funnel cloud near Big Cypress Seminole Reservation, or 28 miles east of Ave Maria...moving northeast AT 20 mph. * In addition, gusty winds from 45 TO 55 mph are possible. These winds can down small tree limbs and branches...and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. * LOCATIONS IMPACTED INCLUDE... Rotenberger Wildlife Refuge, Big Cypress Seminole Reservation and Big Cypress National Preserve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes. Move indoors and stay away from windows. && LAT...LON 2606 8111 2617 8125 2648 8096 2635 8072 TIME...MOT...LOC 0939Z 216DEG 16KT 2622 8099 KELLY
Local storm report, Jun 6, 6:20 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
620 AM EDT TUE JUN 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM MARINE TSTM WIND 1 S MARCO ISLAND 25.92N 81.73W
06/06/2017 M41 MPH GMZ656 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 41 MPH...36 KNOTS
WAS RECORDED BY THE WEATHERBUG MESONET
SITE...MRCSL...LOCATED AT THE MARCO ISLAND MARIOTT BEACH
RESORT AT 604 AM EDT.
&&
EVENT NUMBER MFL1700180
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:06 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 5, 8:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jun 5, 8:26 PM EDT | Special Marine Warning | MFL | 94 min | |
| Jun 5, 8:27 PM EDT | Special Marine Warning | MFL | 93 min | |
| Jun 5, 8:43 PM EDT | Special Weather Statement | MFL | Collier | 62 min |
| Jun 5, 9:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jun 5, 9:36 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Jun 5, 9:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 5, 10:00 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 5, 10:29 PM EDT | Special Marine Warning | MFL | 91 min | |
| Jun 5, 11:07 PM EDT | Special Marine Warning | MFL | 83 min | |
| Jun 6, 2:18 AM EDT | Special Marine Warning | MFL | 87 min | |
| Jun 6, 2:40 AM EDT | Special Weather Statement | MFL | Collier, Hendry | 65 min |
| Jun 6, 3:44 AM EDT | Special Marine Warning | MFL | 91 min | |
| Jun 6, 3:46 AM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Jun 6, 4:01 AM EDT | Tornado Warning | MFL | Broward, Collier, Hendry | 29 min |
| Jun 6, 4:26 AM EDT | Tornado Warning | MFL | Collier | 34 min |
| Jun 6, 4:55 AM EDT | Special Weather Statement | MFL | Collier | 50 min |
| Jun 6, 4:59 AM EDT | Tornado Warning | MFL | Broward, Collier | 20 min |
| Jun 6, 5:15 AM EDT | Special Marine Warning | MFL | 30 min | |
| Jun 6, 5:39 AM EDT | Special Weather Statement | MFL | Hendry | 51 min |
| Jun 6, 5:40 AM EDT | Special Marine Warning | MFL | 95 min | |
| Jun 6, 6:06 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jun 6, 7:07 AM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 6, 7:13 AM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 47 min |
| Jun 6, 7:36 AM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 6, 7:41 AM EDT | Special Weather Statement | MFL | Monroe | 64 min |
| Jun 6, 8:54 AM EDT | Areal Flood Advisory | MFL | Collier, Monroe | 4 hr |
| Jun 6, 9:13 AM EDT | Areal Flood Warning | MFL | Collier | 6 hr |
| Jun 6, 10:32 AM EDT | Special Marine Warning | MFL | 28 min | |
| Jun 6, 11:09 AM EDT | Flash Flood Warning | MFL | Collier | 4 hr |
| Jun 6, 11:43 AM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Jun 6, 12:28 PM EDT | Areal Flood Advisory | MFL | Collier, Monroe | 4 hr |
| Jun 6, 2:45 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Jun 6, 2:50 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Jun 6, 3:09 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jun 6, 3:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 6, 3:39 PM EDT | Flood Watch | MFL | Broward, Collier, Hendry, Miami-Dade, Palm Beach | 34 hr |
| Jun 6, 4:21 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Jun 6, 4:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 6, 4:34 PM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 6, 4:40 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jun 6, 4:55 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Jun 6, 5:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 6, 5:12 PM EDT | Special Marine Warning | MFL | 93 min | |
| Jun 6, 6:18 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 6, 6:22 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jun 6, 6:28 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 19 min |
| Jun 6, 6:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 6, 7:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 6, 7:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 6, 7:33 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Jun 6, 7:36 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 6, 7:46 PM EDT | Areal Flood Warning | MFL | Broward, Palm Beach | 6 hr |
| Jun 6, 7:58 PM EDT | Flash Flood Warning | MFL | Collier, Monroe | 6 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.